# SDR QXEA9902053

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831PH
- Make and model: Dhav DHC8102
- Aircraft serial: 328
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FORWARD FOUR RED CENTER AISLE EMERGENCY LIGHTS INOPERATIVE.  CONNECTED FORWARD FOUR RED EGRESS LIGHTS CONNECTOR TO POWER SUPPLY CONNECTOR UNDER FLOOR BOARD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
